I was diagnosed with Graves almost 2 years ago and had my thyroid ablated 2 days ago. When will I feel normal again? Why do I need to wait 4-6 weeks to see my endocrinologist? Am I going to start getting the symptoms of hypothroidism now? I
I also have Graves and had RAI treatment on 10/15. I have 2 sets of blood work since then and still am showing that I am Fine. Yeah Right!!!
I go on monday again for blodd work. I have my fingers annnnd toes crossed that it will be at the point to start the meds. I have ALL symptoms of hypo, water retention, can't sleep, 15 lb. weight gain, thin hair, dry and rash skin, etc etc. I think when they take your blood, it must not show how hypo you are, but you do feel it!!! I hate to scare anyone or discourage anyone, but if I could turn back time, the symtoms of Graves is alot tolerable and manageble than not having your thyroid. Think twice about having the RAI. See if meds can be continued longer. I am on topral and wellbrutrin now, and should I say still/ I had palps, high blood pressure, major hand shakes, and anxiety, but to be honest, it was easier than what I have now....Please let me know if there is light at the end of this tunnel, should I look for a Dr. that will treat sympoms and not just the paperwork?????
Sorry this is so long but it has been hard.........
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.